# SDR AALA202205120794

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 23,456 hours, 11,127 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY HANDLE HARD TO OPEN. **ORIGINAL REPORT WAS AALA202205106443** REPLACED THE LAVATORY DOOR LOCK, DOOR HANDLE ASSEMBLY (AALA202205120794) AND THE DOOR ASSIST ACTUATOR (AALA202205123985) PER AMM 25-45-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
